Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Binary self-dual codes of length 24


Authors: Vera Pless and N. J. A. Sloane
Journal: Bull. Amer. Math. Soc. 80 (1974), 1173-1178
MSC (1970): Primary 94A10; Secondary 05A15, 15A03
MathSciNet review: 0689175
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. F. Assmus Jr. and H. F. Mattson, Perfect codes and the Mathieu groups, Arch. Math. (Basel) 17 (1966), 121–135. MR 0204206
  • 2. Hans-Volker Niemeier, Definite quadratische Formen der Dimension 24 und Diskriminante 1, J. Number Theory 5 (1973), 142–178 (German, with English summary). MR 0316384
  • 3. Vera Pless, On the uniqueness of the Golay codes, J. Combinatorial Theory 5 (1968), 215–228. MR 0242561
  • 4. Vera Pless, A classification of self-orthogonal codes over 𝐺𝐹(2), Discrete Math. 3 (1972), 209–246. MR 0304065
  • 5. Vera Pless and N. J. A. Sloane, On the classification and enumeration of self-dual codes J. Combinatorial Theory.
  • 6. J. A. Todd, A representation of the Mathieu group 𝑀₂₄ as a collineation group, Ann. Mat. Pura Appl. (4) 71 (1966), 199–238. MR 0202854

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 94A10, 05A15, 15A03

Retrieve articles in all journals with MSC (1970): 94A10, 05A15, 15A03


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13662-1